A fully Discrete Approximation for a Control Problem of Parabolic Variational Inequalities

Abstract : In this work we consider a numerical approximation of an optimal control problem governed by variational inequalities. We use a total discretization scheme: implicit Euler discretization with respect to the time variable and finite element method for the space variable, and we give convergence results. Copyright © 2002 Society for Industrial and Applied Mathematics
Type de document :
Article dans une revue
SIAM Journal on Numerical Analysis, Society for Industrial and Applied Mathematics, 2002, 39 (6), pp.2014-2033. 〈10.1137/S0036142900373403〉
Liste complète des métadonnées

https://hal-ensta.archives-ouvertes.fr/hal-00990198
Contributeur : Aurélien Arnoux <>
Soumis le : mardi 13 mai 2014 - 11:40:21
Dernière modification le : mercredi 6 décembre 2017 - 16:46:01

Identifiants

Collections

Citation

Maïtine Bergounioux, Hasnaa Zidani. A fully Discrete Approximation for a Control Problem of Parabolic Variational Inequalities. SIAM Journal on Numerical Analysis, Society for Industrial and Applied Mathematics, 2002, 39 (6), pp.2014-2033. 〈10.1137/S0036142900373403〉. 〈hal-00990198〉

Partager

Métriques

Consultations de la notice

60